Pasini, Antonio
Some fixed point theorems of the mappings of partially ordered sets
Rendiconti del Seminario Matematico della Università di Padova, Tome 51 (1974) , p. 167-177
Zbl 0339.54039 | MR 382084
URL stable : http://www.numdam.org/item?id=RSMUP_1974__51__167_0

Bibliographie

[1] S. Abian - A. Brown, A theorem on partially ordered sets, with application to fixed point theorems, Can. J. Math., 13, no I (1961). MR 123492 | Zbl 0098.25502

[2] A. Abian ( = S. Abian), Fixed point theorems on the mappings of partially ordered sets, Rendiconti del Circolo Matematico di Palermo, Serie II, Tomo XX (1971), pp. 139-142. MR 323650 | Zbl 0265.06001

[3] R. Salinas Baltasar, Fixed points in ordered sets, In Honor of Prof. Dr. Iniguez y Almech on the Occasion of his Seventieth Birthday and Academic Retirement, pp. 163-172, Consejo Sup. Investigacion Ci. Fac. C. Zaragoza, 1969 (see Mathematical Reviews, 1970, rep. n. 4171). MR 250943

[4] A. Pelczar, On the invariant points of a transformation, Ann. Pol. Math., 11 (1961), pp. 199-202. MR 137664 | Zbl 0102.02603

[5] A. Pasini, Sulla sottoalgebra di Frattini (it has to appear on « Le Matematiche »).